| Model Number |
M0061552230 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a flexible ureteroscope procedure, the stent had difficulty advancing.It was noted that there was a blockage and found that the stent was buckled.The procedure was completed with another same stent and there were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Initial reporter address 1: (b)(6).Block h6: imdrf device code a040601 captures the reportable event of stent buckled material, inside the patient.
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Initial reporter address 1: (b)(6).Block h6: imdrf device code a040601 captures the reportable event of stent buckled material, inside the patient.Block h11: the returned polaris loop ureteral stent was analyzed, and upon magnification it was observed that the shaft was buckled.Additionally, the suture and positioner were not returned.During functional inspection, the mandrel 0.039 was loaded into the device and no resistance was felt.The reported event was confirmed.With all the available information, boston scientific concludes that the reported event was confirmed.It is possible to conclude that this problem could be caused by operational factors, interaction of the device between the positioner and the guide wire while the device was pushing up, such as excess of force applied over the device during the procedure could have contributed to the failure, consistently leading to device being buckled.Consequently, affect the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on event.
Event or Problem Description